Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blue k7

Increasing dosage, what should I expect?

Recommended Posts

Doctor will increase my dosage from 40mg to 80mg on Monday when I come in for my month 3 visit. What should I expect? So far I have dry lip, skin and bad initial breakout. Will my IB get worse?

Share this post


Link to post
Share on other sites
Doctor will increase my dosage from 40mg to 80mg on Monday when I come in for my month 3 visit. What should I expect? So far I have dry lip, skin and bad initial breakout. Will my IB get worse?

I'll also be increasing my dosage from 40mg to 80mg in a couple of days and was wondering the same thing. Have the same side effects as you- they're not severe at all but the IB just won't go away :snooty:

I'll be checking in.. good luck!

Share this post


Link to post
Share on other sites
I'll also be increasing my dosage from 40mg to 80mg in a couple of days and was wondering the same thing. Have the same side effects as you- they're not severe at all but the IB just won't go away :snooty:

I'll be checking in.. good luck!

Saw my derm today and asked him about this, he said the high dosage should clear up the initial breakout rather than making it worse. He then said, 40mg was a lot for my weight but he wanted to see how my skin react to it. I hope upping the dosage would make my skin better :crossfinger: Will update this again in a week for those that are interested.

edit: didnt realize i have two account sry mods

Edited by bluek7

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×